Using volume to prove Sperner's Lemma

McLennan, A. and Tourky, R. (2008) Using volume to prove Sperner's Lemma. Economic Theory, 35 3: 593-597. doi:10.1007/s00199-007-0257-0

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author McLennan, A.
Tourky, R.
Title Using volume to prove Sperner's Lemma
Journal name Economic Theory   Check publisher's open access policy
ISSN 0938-2259
Publication date 2008-06-01
Sub-type Article (original research)
DOI 10.1007/s00199-007-0257-0
Open Access Status
Volume 35
Issue 3
Start page 593
End page 597
Total pages 5
Editor Charalambos D. Aliprantis
Place of publication Berlin / Heidelberg, Germany
Publisher Springer
Language eng
Subject 140399 Econometrics not elsewhere classified
140103 Mathematical Economics
9199 Other Economic Framework
1401 Economic Theory
Abstract We provide a novel proof of Sperner’s Lemma that is intuitive and elementary if certain simple properties of Lebesgue measure are known.
Keyword Sperner’s Lemma
Lebesgue measure
Brouwer’s fixed point theorem
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
Excellence in Research Australia (ERA) - Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 20 Apr 2009, 05:05:43 EST by Kaelene Matts on behalf of Faculty of Business, Economics & Law